MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/20/90; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG, BUELACH, SWITZERLAND PULSAR-18 T3 5/20/90; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430447
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A pulsar-18 t3 stent system was selected for treatment and inserted into the lesion, but the stent could not be released.The complaint device was removed from the patient and a new device was used successfully.
 
Additional Manufacturer Narrative
Additional information: after additional correspondence with the local staff, it was clarified that the affected device was used properly but the stent did not release.The device was withdrawn without any problems.Outside of the patients body, the physician was able to release the stent on the operating table.No further information (e.G.About the target lesion, the procedure) could be obtained.The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation confirmed that the outer shaft has been retracted by about 31 mm.The stent has been fully released and was returned separately.The stent is not deformed or damaged.The device shaft dimensions comply with the specifications.The device shaft shows no damage or irregularity besides a kink at the distal end of the handle lever which, however, may have been induced during re-packaging for the return shipment.The safety button at the handle is in the unlocked position.Upon rotating the rotating wheel, the braided shaft retracts normally.Review of the production documentation confirmed that the device was manufactured according to specifications and successfully passed all inprocess controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause could be determined.

Brand Name
PULSAR-18 T3 5/20/90
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key19756930
Report Number1028232-2024-03747
Device Sequence Number13008803
Product Code NIP
UDI-Device Identifier07640130446458
UDI-Public(01)07640130446458(17)2703
Combination Product (Y/N)N
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430447
Device Catalogue NumberSEE MODEL NO.
Device Lot Number02245425
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown